# SDR CAL950134

- Difficulty date: February 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17406
- Make and model: Boeing 727243
- Aircraft serial: 21269
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Trunnion
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT NR 667 - DEN - THE CREW HEARD A BUMP SOUND AND FELT A JOLT ABOUT 1000 FEET AFTER TOUCHDOWN.  THE AIRCRAFT TAXIED TO THE GATE WITHOUT INCIDENT.  MAINTENANCE FOUND THE RIGHT MLG HAD FAILED JUST FORWARD OF THE AFT TRUNNION AREA CAUSING AFT TOP OF GEAR TO MOVE IN AN UPWARD DIRECTION AND THE SIDE STRUT TO JAM IN RIGHT INBOARD MID FLAP AREA.  S/D - INVESTIGATION REVEALED THAT THE CAUSE OF LANDING GEAR FAILURE WAS DUE TO A CRACKED OUTER CYLINDER AFT TRUNNION JOURNAL.  THE CRACK WAS A RESULT OF CORROSION.  (M)
